# SDR C2XA11RI139

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 23,623 hours, 18,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND CEILING EXIT LIGHT NOT WORING DURING TEST.  MX REMOVED AND REPLACED LIGHT BULB AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
